# SDR AALA202007139001

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 31,655 hours, 12,953 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 285A16006
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT GROUNDED, PSEU LIGHT AND ASSOCIATED TAKE-OFF CONFIGURATION WARNING, LOW SPEED REJECTED TAKE OFF AT 34KTS.  PROXIMITY SWITCH ELECTRONICS UNIT (PSEU) LIGHT SUBSEQUENTLY EXTINGUISHED AND DID NOT RETURN.  ACCOMPLISHED FIM TASK 32-09-00, REMOVED AND REPLACED PSEU (PROXIMITY SWITCH ELECTRONICS UNIT) PER JOB CARD 08L00032003, OPERATIONAL CHECK GOOD, NO FURTHER FAULTS NOTED.
